Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 131, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 28, 2020, 1:51 PM EDT for 4 counties in Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2020, 1:51 PM EDT (17:51 UTC)
- Expired
- Aug 28, 2020, 2:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Holmes County, OH, Richland County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 2:18 PM EDT | TSTM WND DMG | 2 S Mansfield, OH | 2 TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.9
The text
As transmitted.
856
WUUS51 KCLE 281751
SVRCLE
OHC005-075-139-169-281845-
/O.NEW.KCLE.SV.W.0131.200828T1751Z-200828T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
151 PM EDT Fri Aug 28 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Richland County in north central Ohio...
Ashland County in north central Ohio...
Wayne County in northeastern Ohio...
Western Holmes County in northeastern Ohio...
* Until 245 PM EDT.
* At 150 PM EDT, a severe thunderstorm was located near
Fredericktown, or 7 miles north of Mount Vernon, moving northeast
at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Mansfield, Wooster, Ashland, Millersburg, Orrville, Lexington,
Loudonville, Bellville, Dalton, Shreve, West Salem, Hayesville,
Holmesville, Polk, Glenmont, Mount Eaton, Nashville, Smithville,
Apple Creek and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4046 8218 4057 8218 4055 8235 4055 8262
4063 8262 4067 8265 4067 8262 4071 8262
4099 8213 4083 8165 4068 8165
TIME...MOT...LOC 1750Z 234DEG 42KT 4049 8249
HAIL...<.75IN
WIND...60MPH
$$
Kahn2 follow-up statements
170
WWUS51 KCLE 281825
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
225 PM EDT Fri Aug 28 2020
OHC005-075-139-169-281845-
/O.CON.KCLE.SV.W.0131.000000T0000Z-200828T1845Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-
225 PM EDT Fri Aug 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EAST CENTRAL RICHLAND...CENTRAL ASHLAND...WAYNE AND WESTERN
HOLMES COUNTIES...
At 225 PM EDT, a severe thunderstorm was located over Shreve, or 10
miles southwest of Wooster, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Mansfield, Wooster, Ashland, Millersburg, Orrville, Loudonville,
Dalton, Shreve, West Salem, Hayesville, Holmesville, Polk, Glenmont,
Mount Eaton, Nashville, Smithville, Apple Creek, Perrysville, Lucas
and Jeromesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4046 8218 4057 8218 4067 8229 4071 8262
4099 8213 4083 8165 4068 8165
TIME...MOT...LOC 1825Z 270DEG 42KT 4070 8204
HAIL...<.75IN
WIND...60MPH
$$
Kahn988
WWUS51 KCLE 281845
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
245 PM EDT Fri Aug 28 2020
OHC005-075-139-169-281854-
/O.EXP.KCLE.SV.W.0131.000000T0000Z-200828T1845Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-
245 PM EDT Fri Aug 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RICHLAND...
CENTRAL ASHLAND...WAYNE AND WESTERN HOLMES COUNTIES WILL EXPIRE AT
245 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However hail to
penny size and gusty winds are still possible with this thunderstorm.
LAT...LON 4046 8218 4057 8218 4067 8229 4071 8262
4099 8213 4083 8165 4068 8165
TIME...MOT...LOC 1844Z 234DEG 42KT 4095 8247
$$
ClarkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:46 PM EDT, 5 minutes earlier.
Area forecast discussion, Aug 28, 1:46 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 146 PM EDT Fri Aug 28 2020 .SYNOPSIS... A stationary front just north of the forecast area will lift north today and tonight as the remnants of Laura move east through the Ohio valley. Low pressure moving east through the Great Lake late tonight and Saturday will force a cold front southeast across the region. High pressure will build across the region late Saturday through Sunday. && .NEAR TERM /THROUGH SATURDAY/... A few updates to address the ongoing convection across Lake Erie into NE OH and NW PA, otherwise the rest of the day looks on track with the current forecast. Original discussion... A rather uncertain near term forecast with regards to thunderstorm potential today and tonight. A quasi-zonal flow regime will persist today and tonight across the region, with a surface stationary front just north of Lake Erie. The first round of convection upstream in lower MI into western Lake Erie this morning, on the nose of a modest but strengthening low level jet, may sneak down into the forecast area later this morning, although the steering flow continues to back a bit more westerly, suggesting that most of the activity remains north of the area. After this morning, thunderstorm potential increases from the southwest across the area as the remnants of Laura sneak northeast into the Ohio valley, with modestly increasing low/mid level flow and increasing moisture. While the area remains in between some of the larger scale forcing mechanisms, increasing upper level diffluence, along with mid level energy ejecting northeast across the area, should be enough to promote scattered to fairly widespread convection throughout the day. Thermodynamically, modest destabilization will continue through the morning into the afternoon, with steep low level lapse rates developing. As of right now, the area remains in a slight risk in the Day 1 SPC outlook. Mid level lapse rates aren't all that impressive, with a more long/skinny CAPE profiles suggesting only modest UVM. This, combined with meager deep layer bulk shear, may limit the overall organization and coverage of severe potential, with loosely organized multicell clusters and a downburst risk being the main threat. Even downburst potential may decrease as the deeper saturation of the column feeds into the local area this afternoon into the evening hours. A deeper, saturated profile would suggest more of a heavy rainfall/flash flooding threat, with models depicting slightly different evolutions through the day. Given the disparity in the model solutions, have went with a similar forecast trend to the previous iteration, capping pops in the likely range this afternoon into this evening. Expecting a bit of a lull in precip coverage this evening into the overnight hours before a digging upper wave and phasing surface lows track east across the Great Lakes forcing a cold front towards the area. Convection is expected to develop and organize along/ahead of the front near Lake Michigan later this evening, moving into the area in a weakening state by Saturday morning. This front will cross the area early Saturday with the remnants of Laura ejecting east out of the Ohio valley, providing shower potential, especially for the southeast half of the area, Saturday morning and early afternoon. Drying conditions expected through the remainder of Saturday from west to east. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... High pressure will quickly build into the region on Saturday night, which will foster cooler and drier weather through Monday afternoon. Highs on Sunday will be in the low to mid 70s, but temps will warm back into the mid to upper 70s on Monday. A warm front will approach the area from the southeast on Monday night, which will usher increasing shower and thunderstorm chances into the forecast area. && .LONG TERM /TUESDAY THROUGH THURSDAY/... The long term forecast period appears somewhat unsettled for the middle of next week. Large upper troughing over central North America will allow for shortwaves to enter the region from the southwest with various timing for precipitation. A more robust shortwave appears to be on Wednesday night when this feature would support a warm front through the area. An even strong wave of energy approaches from the southwest on Thursday and will help a cold front across the area. Left PoPs as chance through the period, as there is still some timing issues to be addressed and left generally near normal around 80 degrees. && .AVIATION /18Z Friday THROUGH Wednesday/... Converging areas of rainfall from the northern line and development over southern Ohio lifting into the forecast area. Will see on and off TSRA at TAF sites with heavy rain through evening. Storms will taper off after dark, but an approaching cold front will bring a chance for showers and isol TSRA towards daybreak. Look for lowering ceilings as the cooler air filters in wth BKN/OVC025 ceilings expected to start the day on Saturday. Light rain possible for the morning. Winds will shift to the northwest. Outlook...Non-VFR possible with showers and thunderstorms into Saturday. && .MARINE... Occasional showers and thunderstorms are likely along a nearly stationary front across the lower Great Lakes this morning. Low pressure currently over the northern Plains will enter the Great Lakes region tonight, which will push a cold front across the lake on Saturday. Additional showers and thunderstorms will be likely ahead of the front tonight into Saturday and locally higher waves and winds will be possible within any thunderstorm activity. Southwest flow will increase this evening into Saturday before becoming northwest behind the cold front on Saturday afternoon. A Small Craft Advisory may be needed at some point on Saturday. High pressure will develop across the region Sunday into Monday with winds becoming lighter. Low pressure will move into the Great Lakes Monday night into Tuesday, lifting a warm front near the lake on Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt NEAR TERM...Greenawalt SHORT TERM...Maines LONG TERM...Sefcovic AVIATION...Jamison MARINE...Maines
Hazardous weather outlook, Aug 28, 6:14 AM EDT, 7 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 614 AM EDT Fri Aug 28 2020 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-291015- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 614 AM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will increase in coverage across the area today. Some of the storms this afternoon into this evening may be strong to severe, with damaging winds and heavy rainfall the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 28, 12:21 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 2 SW SEVEN HILLS 41.35N 81.70W
08/28/2020 M2.57 INCH CUYAHOGA OH TRAINED SPOTTER
RAINFALL SINCE 8AM.
&&Local storm report, Aug 28, 12:23 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1223 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM HEAVY RAIN 1 NNW EUCLID 41.61N 81.53W
08/28/2020 M2.55 INCH CUYAHOGA OH PUBLIC
RAINFALL SINCE 8AM.
&&Special weather statement, Aug 28, 12:35 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1235 PM EDT Fri Aug 28 2020
OHZ021-281715-
Summit-
1235 PM EDT Fri Aug 28 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUMMIT
COUNTY...
At 1235 PM EDT, strong thunderstorms were clustered 7 miles east of
Medina, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Akron, Cuyahoga Falls, Kent, Barberton, Hudson, Tallmadge, Mogadore,
Stow, Norton, Fairlawn, Munroe Falls, Richfield, Lakemore, Silver
Lake, Peninsula, Montrose-Ghent and Pigeon Creek.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4106 8169 4122 8169 4123 8168 4122 8139
4100 8139
TIME...MOT...LOC 1635Z 281DEG 17KT 4114 8171
KahnSpecial weather statement, Aug 28, 12:48 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1248 PM EDT Fri Aug 28 2020
OHZ021-031-032-281730-
Summit-Stark-Wayne-
1248 PM EDT Fri Aug 28 2020
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN STARK...
SOUTHERN SUMMIT AND NORTHEASTERN WAYNE COUNTIES...
At 1248 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Louisville to near Hartville to near
Doylestown. Movement was east at 10 mph.
Winds in excess of 40 mph and penny size hail are possible with these
storms.
Locations impacted include...
Canton, Barberton, Green, Alliance, North Canton, Louisville,
Rittman, Doylestown, Hartville, New Franklin, Canal Fulton, East
Canton, Clinton, Marshallville, Meyers Lake, Hills And Dales,
Limaville, Greentown, Maximo and Uniontown.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4086 8173 4098 8177 4099 8109 4093 8108
4075 8109
TIME...MOT...LOC 1648Z 278DEG 8KT 4089 8121 4095 8139 4093 8163
ClarkSpecial weather statement, Aug 28, 1:00 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
100 PM EDT Fri Aug 28 2020
OHZ010-281745-
Lorain-
100 PM EDT Fri Aug 28 2020
...A STRONG THUNDERSTORM WILL AFFECT LORAIN COUNTY...
At 100 PM EDT, a strong thunderstorm was located near Amherst, or 7
miles southeast of Western Vermilion, moving east at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Elyria, Vermilion, North Ridgeville, Amherst, Grafton, Eaton,
Oberlin, Lagrange, Penfield, South Amherst, Pittsfield, Kipton and
Eaton Estates.
LAT...LON 4140 8197 4135 8197 4135 8192 4134 8188
4128 8188 4127 8197 4120 8197 4120 8207
4115 8208 4122 8234 4140 8234 4141 8198
TIME...MOT...LOC 1700Z 277DEG 13KT 4131 8226
ClarkSpecial weather statement, Aug 28, 1:00 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
100 PM EDT Fri Aug 28 2020
OHZ029-036-037-047-281800-
Marion-Richland-Morrow-Knox-
100 PM EDT Fri Aug 28 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
RICHLAND...MARION...MORROW AND KNOX COUNTIES...
At 100 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Richwood to near Johnstown. Movement
was northeast at 40 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Marion, Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
Cardington, Bellville, Centerburg, Prospect, Danville, La Rue,
Morral, Waldo, Chesterville, Sparta, Waterford, Caledonia, New
Bloomington and Edison.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8293 4041 8292 4042 8294 4044 8325
4051 8325 4051 8342 4069 8342 4071 8273
4047 8218 4024 8220
TIME...MOT...LOC 1700Z 221DEG 35KT 4036 8326 4009 8269
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:41 PM EDT | Special Weather Statement | CLE | Trumbull | 49 min |
| Aug 28, 5:29 AM EDT | Special Marine Warning | CLE | 61 min | |
| Aug 28, 6:29 AM EDT | Special Marine Warning | CLE | 77 min | |
| Aug 28, 7:00 AM EDT | Special Marine Warning | CLE | 46 min | |
| Aug 28, 7:34 AM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 41 min |
| Aug 28, 8:12 AM EDT | Special Weather Statement | CLE | Geauga, Trumbull | 63 min |
| Aug 28, 8:25 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Lake | 4 hr |
| Aug 28, 9:02 AM EDT | Special Weather Statement | CLE | Cuyahoga | 43 min |
| Aug 28, 9:40 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga | 3 hr |
| Aug 28, 9:48 AM EDT | Special Weather Statement | CLE | Portage, Trumbull | 57 min |
| Aug 28, 10:22 AM EDT | Areal Flood Advisory | CLE | Portage, Summit, Trumbull | 3 hr |
| Aug 28, 10:49 AM EDT | Flash Flood Warning | CLE | Cuyahoga, Summit | 4 hr |
| Aug 28, 11:08 AM EDT | Special Weather Statement | CLE | Mahoning | 67 min |
| Aug 28, 11:29 AM EDT | Special Weather Statement | CLE | Stark | 46 min |
| Aug 28, 11:34 AM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 56 min |
| Aug 28, 11:43 AM EDT | Special Weather Statement | CLE | Medina | 47 min |
| Aug 28, 11:48 AM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit, Wayne | 40 min |
| Aug 28, 11:52 AM EDT | Special Weather Statement | CLE | Knox | 38 min |
| Aug 28, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 40 min |
| Aug 28, 12:13 PM EDT | Special Weather Statement | CLE | Medina | 47 min |
| Aug 28, 12:35 PM EDT | Special Weather Statement | CLE | Summit | 40 min |
| Aug 28, 12:48 PM EDT | Special Weather Statement | CLE | Stark | 42 min |
| Aug 28, 12:55 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 4 hr |
| Aug 28, 1:00 PM EDT | Special Weather Statement | CLE | Lorain | 45 min |
| Aug 28, 1:22 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Marion, Morrow | 53 min |
| Aug 28, 1:55 PM EDT | Special Weather Statement | CLE | Crawford, Richland, Wyandot | 65 min |
| Aug 28, 2:00 PM EDT | Special Weather Statement | CLE | Holmes | 60 min |
| Aug 28, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland | 57 min |
| Aug 28, 2:11 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 43 min |
| Aug 28, 2:16 PM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 28, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Wayne | 39 min |
| Aug 28, 2:42 PM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 63 min |
| Aug 28, 2:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Aug 28, 3:10 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Mahoning, Medina, Portage, Stark and 2 more | 65 min |
| Aug 28, 3:26 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 64 min |
| Aug 28, 3:30 PM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wood, Wyandot | 8 hr |
| Aug 28, 3:31 PM EDT | Special Weather Statement | CLE | Erie, Lorain | 59 min |
| Aug 28, 3:39 PM EDT | Special Marine Warning | CLE | 96 min | |
| Aug 28, 3:55 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 6 hr |
| Aug 28, 3:59 PM EDT | Special Weather Statement | CLE | Marion | 31 min |
| Aug 28, 4:10 PM EDT | Special Marine Warning | CLE | 95 min | |
| Aug 28, 4:35 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 7 hr |
| Aug 28, 5:25 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 35 min |
| Aug 28, 5:56 PM EDT | Special Marine Warning | CLE | 64 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.